Metrics

From
A General Form of Fuzzy Linear Fractional Programs with Trapezoidal Fuzzy Numbers by Sapan Kumar Das and S. A. Edalatpanah International Journal of Data Envelopment Analysis and *Operations Research*. 2016, 2(1), 16-19
Views
10227
Html 9042
Abstract 1185
10 December 2016 (publication date) through 17 May 2022 *
14.29 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4813
PDF1461
Epub1181
XML1645
PPT0
Figures273
Tables253
Export: 3906
RIS1136
BibTex1544
Endnote1226
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com